Items where Author is "Sivakumar, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Sivakumar, S. and Soner, N. D. and Alwardi, Anwar and Deepak, G. (2012) Connected Equitable Domination in Graphs. pure mathematical sciences, 1 (3). pp. 123-130.

Soner, N. D. and Sivakumar, S. (2012) Inverse equitable domination in graphs. Research Journal of Pure Algebra (RJPA) ISSN 2248-9037, 2 (9). pp. 279-285.

Sivakumar, S. and Soner, N. D. and Anwar Alwardi, (2012) Neighborhood connected equitable domination in graphs. Appl. Math. Sci. (Ruse), 6 (49-52). pp. 2445-2452.

This list was generated on Thu Nov 23 23:41:35 2017 IST.